Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Periodic and fixed points, and commuting mappings


Author: Gerald Jungck
Journal: Proc. Amer. Math. Soc. 76 (1979), 333-338
MSC: Primary 54H25
DOI: https://doi.org/10.1090/S0002-9939-1979-0537100-0
MathSciNet review: 537100
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We employ commuting mappings to produce generalizations of locally contractive and locally expansive maps, and obtain criteria for the existence of fixed and periodic points of arbitrary maps on compacta.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25

Retrieve articles in all journals with MSC: 54H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0537100-0
Keywords: Locally contractive and locally expansive maps, commuting maps, periodic points, fixed points
Article copyright: © Copyright 1979 American Mathematical Society